logo AFST
Bifurcation for odd nonlinear elliptic variational inequalities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, pp. 39-66.
@article{AFST_1990_5_11_1_39_0,
     author = {Marco Degiovanni},
     title = {Bifurcation for odd nonlinear elliptic variational inequalities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {39--66},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {1},
     year = {1990},
     zbl = {0717.49010},
     mrnumber = {1191471},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1990_5_11_1_39_0/}
}
TY  - JOUR
AU  - Marco Degiovanni
TI  - Bifurcation for odd nonlinear elliptic variational inequalities
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1990
SP  - 39
EP  - 66
VL  - 11
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1990_5_11_1_39_0/
LA  - en
ID  - AFST_1990_5_11_1_39_0
ER  - 
%0 Journal Article
%A Marco Degiovanni
%T Bifurcation for odd nonlinear elliptic variational inequalities
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1990
%P 39-66
%V 11
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1990_5_11_1_39_0/
%G en
%F AFST_1990_5_11_1_39_0
Marco Degiovanni. Bifurcation for odd nonlinear elliptic variational inequalities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, pp. 39-66. https://afst.centre-mersenne.org/item/AFST_1990_5_11_1_39_0/

[1] Attouch (H.) .- Variational convergence for functions and operators, Applicable Math. Series, Pitman (Advanced Publishing Program), Boston, Mass. London, (1984) | MR | Zbl

[2] Benci (V.) .- Positive solutions of some eigenvalue problems in the theory of variational inequatilities, J. Math. Anal. Appl. 61 (1977) pp. 165-187 | MR | Zbl

[3] Benci (V.) and Micheletti (A.M.) .- Su un problema di autovalori per disequazioni variazionali, Ann. Mat. Pura Appl. (4) 107 (1975) pp. 359-371 | MR | Zbl

[4] Berger (M.S.) .- On von Kármán's equations and the buckling of a thin elastic plate. I the clamped plate, Comm. Pure Appl. Math. 20 (1967) pp. 687-719 | MR | Zbl

[5] Berger (M.S.) and Fife (P.C.) .- Von Kármán's equations and the buckling of a thin elastic plate, II plate with general edge conditions, Comm. Pure Appl. Math. 21 (1968) pp. 227-241 | MR | Zbl

[6] Böhme (R.) . - Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme, Math. Z. 127 (1972) pp. 105-126 | MR | Zbl

[7] Čobanov (G.), Marino (A.) and Scolozzi (D.) .- Evolution equation for the eigenvalue problem for the Laplace operator with respect to an obstacle, preprint, Dip. Mat. Pisa 214, Pisa (1987)

[8] Čobanov (G.), Marino (A.) and Scolozzi (D.) .- Multiplicity of eigenvalues for the Laplace operator with respect to an obstacle and non tangency conditons, Nonlinear Anal., in press | MR | Zbl

[9] De Giorgi (E.), Degiovanni (M.), Marino (A.), Tosques (M.) .- Evolution equations for a class of non-linear opertors, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 75 (1983), pp. 1-8 (1984) | MR | Zbl

[10] De Giorgi (E.) and Franzoni (T.) .- Su un tipo di convergenza variazionale, Rend. Sem. Mat. Brescia 3 (1979) pp. 63-101

[11] Degiovanni (M.) .- Homotopical properties of a class of nonsmooth functions, Ann. Mat. Pura Appl., in press | MR | Zbl

[12] Degiovanni (M.) .- Bifurcation problems for nonlinear elliptic variational inequalities, Ann. Fac. Sci. Toulouse, in press | Numdam | MR | Zbl

[13] Degiovanni (M.) .- On the buckling of a thin elastic plate subjected to unilateral constraints, Nonlinear Variational Problems II (Isola d'Elba (1986)), pp. 161-180, Pitman Res. Notes in Math., 193, Longman, Harlow 1989 | MR | Zbl

[14] Degiovanni (M.) and Marino (A.) .- Alcuni problemi di autovalori e di biforcazione rispetto ad un ostacolo, Equazioni Differenziali e Calcolo delle Variazioni, Pisa (1985) pp. 71-93, Editrice Tecnico Scientifica, Pisa (1985)

[15] Degiovanni (M.) and Marino (A.) .- Nonsmooth variational bifurcation, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81 (1987) pp. 259-269 (1988) | MR | Zbl

[16] Degiovanni (M.), Marino (A.) and Tosques (M.) .- Evolution equations with lack of convexity, Nonlinear Anal. 9 (1985) pp. 1401-1443 | MR | Zbl

[17] Do (C.) .- Bifurcation theory for elastic plates subjected to unilateral conditions, J. Math. Anal. Appl. 60 (1977) pp. 435-448 | MR | Zbl

[18] Do (C.) .- Nonlinear bifurcation problem and buckling of an elastic plate subjected to unilateral conditions in its plane, Contemporary Developments in Continuun Mechanics and Partial Differential Equations. (Proc. Internat. Sympos., Inst. Mat., Univ. Fed. Rio de Janeiro, (1977)) pp. 112-134, North-Holland Math. Studies, 30, North-Holland, Amsterdam, 1978 | MR | Zbl

[19] Fadell (E.) .- Lectures in cohomological index theories of G-spaces with applications to critical point theory, Raccolta di Seminari del Dipartimento di Matematica dell'Università degli Studi della Calabria, 6, Cosenza (1985)

[20] Fadell (E.) and Husseini (S.) .- Relative cohomological index theories, Adv. in Math. 64 (1987) pp. 1-31 | MR | Zbl

[21] Fadell (E.R.) and Rabinowitz (P.H.) .- Bifurcation for odd potential operators and an alternative topological index, J. Funct. Anal. 26 (1977) pp. 48-67 | MR | Zbl

[22] Fadell (E.R.) and Rabinowitz (P.H.) .- Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math. 45 (1978) pp. 139-174 | MR | Zbl

[23] Krasnoselskii (M.A.) .- Topological methods in the theory of nonlinear integral equations, Gosudarstv. Izdat. Tehn. -Teor. Lit. Moscow (1956) The Macmillan Co., New-York (1964) | MR

[24] Kučera (M.) .- A new method for obtaining eigenvalues of variational inequalities: operators with multiple eigenvalues, Czechoslovak Math. J. 32 (1982) pp. 197-207 | MR | Zbl

[25] Kučera (M.) .- Bifurcation points of variational inequalities, Czechoslovak Math. J. 32 (1982) pp. 208-226 | MR | Zbl

[26] Kučera (M.) .- A global continuation theorem for obtaining eigenvalues and bifurcation points, Czechoslovak Math. J. 38 (1988) pp. 120-137 | MR | Zbl

[27] Kučera (M.), Nečas (J.) and Souček (J.) .- The eigenvalue problem for variational inequalities and a new version of the Ljusternik-Schnirelmann theory, Nonlinear Analysis (Collection of papers in honor of Erich H. Rothe), Academic Press, New-York (1978) pp. 125-143 | MR | Zbl

[28] Marino (A.) .- La biforcazione nel caso variazionale, Confer. Sem. Mat. Univ. Bari N. 132 (1973) | MR | Zbl

[29] Mcleod (J.B.) and Turner (R.E.L.) .- Bifurcation for non-differentiable operators with an application to elasticity, Arch. Rational Mech. Anal. 63 (1976) pp. 1-45 | MR | Zbl

[30] Miersemann (E.) .- Eigenwertaufgaben für Variationsungleichungen, Math. Nachr. 100 (1981) pp. 221-228 | MR | Zbl

[31] Miersemann (E.) . - On higher eigenvalues of variational inequalities, Comment. Math. Univ. Carolin. 24 (1983) pp. 657-665 | MR | Zbl

[32] Miersemann (E.) .- Eigenvalue problems in convex sets, Mathematical Control Theory, Banach Center Publ. 14 PWN, Warsaw (1985) pp. 401-408 | MR

[33] Quittner (P.) .- Spectral analysis of variational inequalities, Comment. Math. Univ. Carolin. 27 (1986) pp. 605-629 | MR | Zbl

[34] Quittner (P.) .- Bifurcation points and eigenvalues of inequalities of reaction-diffusion type, J. Reine Angew. Math. 380 (1987) pp. 1-13 | MR | Zbl

[35] Quittner (P.) . - Solvability and multiplicity results for variational inequalities, preprint (1987) | MR

[36] Rabinowitz (P.H.) .- A bifurcation theorem for potential operators, J. Funct. Anal. 25 (1977) pp. 412-424 | MR | Zbl

[37] Rabinowitz (P.H.) .- Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics 65 American Mathematical Society, Providence, R.I. (1986) | MR | Zbl

[38] Riddell (R.C.) . - Eigenvalue problems for nonlinear elliptic variational inequali ties on a cone, J. Funct. Anal. 26 (1977) pp. 333-355 | MR | Zbl

[39] Riddell (R.C.) - Eigenvalue problems for nonlinear elliptic variational inequalities, Nonlinear Anal. 3 (1979) pp. 1-33 | MR | Zbl

[40] Spanier (E.H.) .- Algebraic topology, McGraw - Hill Book Co., New-York - Toronto, Ont. London (1966) | MR | Zbl

[41] Szulkin (A.) .- On a class of variational inequalities involving gradient operators, J. Math. Anal. Appl. 100 (1984) pp. 486-499 | MR | Zbl

[42] Szulkin (A.) . - On the solvability of a class ofsemilinear variational inequalities, Rend. Mat. (7) 4 (1984) pp. 121-137 | MR | Zbl

[43] Szulkin (A.) .- Positive solutions of variational inequalities : a degree-theoretic approach, J. Differential Equations 57 (1985) pp. 90-111 | MR | Zbl